The Skin I'm In!!I've been havin' issues with my skin for 20+ years and I finally had enough! August 2011 I started seeing a dermatologist who prescribed doxycycline and retin a for my acne. Well the combination worked pretty darn well for the first 3-6mths, but after that it seemed to stop. I kept up the same routine for a year, but in Sept 2012, I made the conscious decision to try Claravis.
Claravis is a generic form of Accutane. I heard of people using Accutane in the past, but evidently it must have been TOO strong for many people. I started Claravis a month ago and I don't really see any improvement yet. The thing is, there's a "storm before the calm"! It caused me to have pretty severe breakouts and I hated it so badly I wanted to stop takin' Claravis IMMEDIATELY!!! But I've stuck it out and I haven't had any more breakouts. I've got a monthly appointment with my dermatologist tomorrow so I can get another prescription. I have to take a negative pregnancy test every month before I can get another prescription. The consequences of getting pregnant while on Claravis is very serious....birth defects for the baby...YIKES!!!
Here are some pictures of before and during the first month of Claravis.